MathSciNet Relay Station
MathSciNet bibliographic data
MR2357634 (2009b:60292) 60K35 (30C20)
Bauer, Robert O.; Friedrich, Roland M. On chordal and bilateral SLE in multiply connected domains. Math. Z. 258 (2008), no. 2, 241–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement